None found.

  • Size

    24 ct

    Description

    Other Information: Store between 59-86 degrees F (15-30 degrees C). Avoid excessive heat. Misc: Acetaminophen (aches/fever reducer). Dextromethorphan HBr (cough suppressant). Doxylamine succinate (antihistamine). Relieves: aches, fever & sore throat; cough, sneezing & runny nose. Softgels (liquid-filled capsules). Compare to Vicks NyQuil LiquiCaps active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company. Vicks, NyQuil, and LiquiCaps are registered trademarks of The Procter & Gamble Company). Questions or comments? Call toll free 1-877-932-7948. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

    Identifier

    00041163492400

    SKU/UPC

    4116349240

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    14 ct

    Description

    Other Information: Tamper Evident: Do not use if carton is open or if printed seal on blister is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Misc: 1200 mg guaifenesin extended-release bi-layer tablets. Relieves chest congestion. Thins and loosens mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Unique Bi-Layer Tablet: immediate-release layer; extended-release layer. Choose from the Mucinex line of products to treat your symptoms. Mucinex: relieves chest congestion; thins and loosens mucus for 12 hours. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824023144

    SKU/UPC

    36382402314

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    20 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin. Relieves chest congestion. Thins and loosens mucus. Immediate and extended release. Health. Hygiene. Home. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Unique Bi-Layer Tablet: Immediate-release layer/ Extended-release layer. Choose from the Mucinex line of products to treat your symptoms. Mucinex: relieves chest congestion; thins and loosens mucus for 12 hours. Mucinex DM: controls cough; thins and loosens mucus for 12 hours. Mucinex D: clears nasal/sinus congestion; thins and loosen mucus for 12 hours. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824008202

    SKU/UPC

    36382400820

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    24 ct

    Description

    Other Information: Store between 59-86 degrees F (15-30 degrees C). Avoid excessive heat. Misc: Acetaminophen (aches/fever reducer). Dextromethorphan HBr (cough suppressant). Phenylephrine HCl (nasal decongestant). Relieves: aches, fever & sore throat; nasal decongestant & cough. Alcohol & antihistamine free. Softgels (liquid-filled capsules). Compare to Vicks DayQuil LiquiCaps active ingredient (This product is not manufactured or distributed by The Procter & Gamble Company. Vicks, DayQuil, and LiquiCaps are registered trademarks of The Procter & Gamble Company). Questions or comments? Call toll free 1-877-932-7948. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Product of: USA.

    Identifier

    00041163492394

    SKU/UPC

    4116349239

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Acetaminophen (pain reliever/fever reducer). Phenylephrine HCl (nasal decongestant). Guaifenesin (expectorant). Non-drowsy, for adults. Relieves: sinus headache; sinus pressure & congestion; chest congestion. Compare to Sudafed PE Pressure + Pain + Mucus active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Sudafed PE Pressure + Pain + Mucus). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

    Identifier

    00041163496927

    SKU/UPC

    4116349692

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    40 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: 12 hour. Relieves chest congestion. Thins and loosens mucus. Immediate and extended release. 100% more than our 20 count. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Unique Bi-Layer Tablet: immediate-release layer; extended-release layer. Choose from the Mucinex line of products to treat your symptoms. Mucinex relieves chest congestion; thins and loosens mucus for 12 hours. Mucinex DM controls cough; thins and loosens mucus for 12 hours. Mucinex D clears nasal/sinus congestion; thins and loones mucus for 12 hours. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824008400

    SKU/UPC

    36382400840

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. Powerful non-drowsy relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com. Made in Canada.

    Identifier

    00323900014435

    SKU/UPC

    32390001443

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4oz fz

    Description

    Robitussin® Adult CF Nighttime Max Severe Multi-Symptom Cough Cold + Flu. New! Maximum strength. Acetaminophen (pain reliever/fever reducer). Diphenhydramine HCl (antihistamine/cough suppressant). Phenylephrine HCl (nasal decongestant). Relieves: Cough, sore throat. Body aches, fever. Nasal congestion. Runny nose. Effective nighttime relief. For ages 12 & over. Helps reduce the severity of your cough & cold symptoms plus. Strong soothing action. Maximum strength claim based on maximum levels of active ingredients per 4 hour dose. Uses: Temporarily relieves these symptoms occurring with a cold or flu, hay fever, or other respiratory allergies: Cough due to minor throat and bronchial irritation. Nasal congestion. Headache. Sore throat. Minor aches and pains. Runny nose. Sneezing. Itchy, watery eyes. Itching of the nose and throat. Temporarily reduces fever. Questions or comments Call weekdays from 9AM to 5PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. ©2015 Pfizer Inc.

    Identifier

    00300318752128

    SKU/UPC

    30031875212

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Robitussin
  • Size

    48 ct

    Description

    Other Information: (Daytime Cold & Flu): Store between 59-86 degrees F (15-30 degrees C). Avoid excessive heat. (Nighttime Cold & Flu): Store between 59-86 degrees F (15-30 degrees C). Avoid excessive heat. Misc: (Daytime Cold & Flu): Acetaminophen (aches/fever reducer). Dextromethorphan HBr (cough suppressant). Phenylephrine HCl (nasal decongestant). Non-drowsy. Relieves: aches, fever & sore throat; nasal decongestion & cough. Alcohol free. Antihistamine free. Softgels (liquid-filled capsules). (Nighttime Cold & Flu): Acetaminophen (aches/fever reducer). Dextromethorphan HBr (cough suppressant). Doxylamine succinate (antihistamine). Relieves: aches, fever & sore throat; cough, sneezing & runny nose. Softgels (liquid-filled capsules). When using Daytime and Nighttime products, carefully read the labeling to ensure correct dosing. Compare to Vicks DayQuil & NyQuil LiquiCaps active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company. Vicks, DayQuil, NyQuil, and LiquiCaps are registered trademarks of The Procter & Gamble Company). Call toll-free 1-877-932-7948. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. DT Product of: USA. NT Product of: USA

    Identifier

    00041163492356

    SKU/UPC

    4116349235

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    12 oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Alcohol 10%. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014275

    SKU/UPC

    32390001427

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 39 mg; store at 68-77 degrees F (20-25 degrees C). Misc: Acetaminophen (pain reliever/fever reducer); Dextromethorphan HBr (cough suppressant); Doxylamine Succinate (antihistamine). Relieves: aches & fever; runny nose; sneezing; cough. See new warnings. Cherry flavor. Compare to Vicks NyQuil active ingredients (this product is not manufactured or distributed by The Procter & Gamble Company, owner of the registered trademarks Vicks NyQuil). Gluten free. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Alcohol 10%.

    Identifier

    00041163491748

    SKU/UPC

    4116349174

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    20 ct

    Description

    While things have changed since 1968, when we first created an effervescent cold medicine, colds are still out to ruin a good night’s rest. Thankfully, you can reach for Alka-Seltzer Plus Night Cold Formula in a refreshing lemon flavor to get effective relief from your worst cold symptoms: Nasal Congestion Cough Runny Nose Sneezing Headache & Body Ache Sore Throat Fever Provides temporary relief from nasal congestion, cough, runny nose, sneezing, headache & body ache, sore throat, and fever Comes in Effervescent form Refreshing Lemon flavor For nighttime use only Dissolves in water

    Identifier

    00016500565000

    SKU/UPC

    1650056500

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    16 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Avoid excessive heat. Misc: Non-drowsy for ages 12+. Acetaminophen - pain reliever. Dextromethorphan HBr - cough suppressant. Guaifenesin - expectorant. Phenylephrine HCl - nasal decongestant. Fast dissolving liquid gels! Maximum strength (Per 4-hour dose). Relieves sinus congestion. Thins & loosens mucus. Relieves headache. Controls cough. Liquid gels (liquid filled capsules). New! Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Health. Hygiene. Home. www.mucinex.com. Made in China.

    Identifier

    00363824686165

    SKU/UPC

    36382468616

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    8oz fz

    Description

    Other Information: Each 20 ml contains: sodium 12 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12 & over. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Controls cough. Relieves chest congestions. Thins & loosens mucus. Non-drowsy. Better tasting! Same effective cough relief (Compared to Robitussin Cough + Chest Congestion DM Max [10 ml]). See new dosing. Now better tasting plus stronger soothing action (Compared to Robitussin Cough + Chest Congestion DM Max [10 ml]). Same maximum strength relief. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Maximum strength claim based on maximum levels of active ingredients per dose. For most recent product information, visit www.robitussin.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318739181

    SKU/UPC

    30031873918

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    6 oz

    Description

    Other Information: Each 20 ml contains: sodium 14 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: For ages 12+. Dextromethorphan HBr - cough suppressant. Guaifenesin - expectorant. Phenylephrine HCl - nasal decongestant. Controls cough. Relieves nasal & chest congestion. Thins & loosens mucus. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824014654

    SKU/UPC

    36382401465

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    20 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr - cough suppressant. Guaifenesin - expectorant. Phenylephrine HCl - nasal decongestant. Controls cough. Relieves nasal & chest congestion. Thins & loosens mucus. For ages 12+. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.mucinex.com. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Made in England.

    Identifier

    00363824193205

    SKU/UPC

    36382419320

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful non-drowsy relief. Multi-symptom relief. Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014428

    SKU/UPC

    32390001442

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Each Caplet Contains: sodium (3 mg). Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit is opened or broken. Misc: Pain reliever/fever reducer, nasal decongestant, expectorant. Acetaminophen, phenylephrine HCl, guaifenesin. Headache, fever, stuffy nose, sinus pressure, chest congestion, clears out mucus.

    Identifier

    00300450261250

    SKU/UPC

    30045026125

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date and lot number. Misc: Acetaminophen (pain reliever/fever reducer). Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Phenylephrine HCl (nasal decongestant). Compare to Tylenol Cold Multi-Symptom Severe active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol Cold Multi-Symptom Severe). Non-drowsy. Relieves: fever/headache/sore throat; coughing; chest congestion; nasal congestion. Pseudoephedrine free. Keep outer package for complete product information. Does not contain gluten. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

    Identifier

    00041163446779

    SKU/UPC

    4116344677

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    12 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 38 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Compare to Vicks NyQuil active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company, owner of the registered trademarks Vicks NyQuil). Acetaminophen (pain reliever/fever reducer). Dextromethorphan HBr (cough suppressant). Doxylamine succinate (antihistamine). Relieves: aches & fever; runny nose; sneezing; cough. Alcohol 10%. Compare to active ingredients of NyQuil. Questions or comments? 1-877-932-7948. Gluten free. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

    Identifier

    00041163491724

    SKU/UPC

    4116349172

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    16 ct

    Description

    Other Information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date and lot number. Misc: Chlorpheniramine maleate (antihistamine). Dextromethorphan HBr (cough suppressant). Compare to Coricidin HBP Cough & Cold active ingredients (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Coricidin HBP Cough & Cold). For people with high blood pressure. Temporarily Relieves: cough; runny nose; sneezing. Decongestant-free. Keep outer package for complete information. 100% quality guaranteed. supervaluprivatebrands.com. Does not contain gluten.

    Identifier

    00041163475229

    SKU/UPC

    4116347522

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    6 oz

    Description

    Other Information: Each 20 ml contains: sodium 12 mg. Store between 68-77 degrees F (20-25 degrees C). Dosing cup provided. Do not refrigerate. Misc: For ages 12+. Maximum strength (per 4-hour dose). Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Guaifenesin - expectorant. Phenylephrine HCl - nasal decongestions. Relievers headache, fever & sore throat. Controls cough. Relieves nasal & chest congestion. Thins & loosens mucus. See new information. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Please visit our web site www.mucinex.com.

    Identifier

    00363824015651

    SKU/UPC

    36382401565

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Acetaminophen (pain reliever/fever reducer). Phenylephrine HCl (nasal decongestion). Dextromethorphan HBr (cough suppressant), Guaifenesin (expectorant). Non-drowsy, for adults. Relieves: sinus headache & sore throat; sinus pressure & congestion; cough; chest congestion. Compare to Sudafed PE Pressure + Pain + Cold active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Sudafed PE Pressure + Pain + Cold). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

    Identifier

    00041163496941

    SKU/UPC

    4116349694

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    12 oz

    Description

    Other Information: Each 15 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Compare to the active ingredient of DayQuil. Compare to Vicks DayQuil active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company, owner of the registered trademarks Vicks and DayQuil). Acetaminophen (pain reliever/fever reducer), Dextromethorphan HBr (cough suppressant), Phenylephrine HCl (nasal decongestant). Non-drowsy. Relieves: aches, fever & sore throat; nasal congestion; coughs. Alcohol free. Antihistamine free. Questions or comments? 1-877-932-7948. Gluten free. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

    Identifier

    00041163491717

    SKU/UPC

    4116349171

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    6 oz

    Description

    Other Information: Each 20 ml contains: sodium 12 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12+. Acetaminophen - pain reliever/fever reducer. Diphenhydramine HCl - antihistamine/cough suppressant. Phenylephrine HCl - nasal decongestant. All in One (Helps to relieve these symptoms at night): fever; cough; nasal congestion; body pain; sore throat; itchy throat; runny nose; sneezing; headache. Maximum strength per 4-hour dose. Health. Hygiene. Home. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Please visit our website www.mucinex.com.

    Identifier

    00363824500669

    SKU/UPC

    36382450066

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    12 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 32 mg. Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Misc: Compare to the active ingredients of NyQuil Cough. Compare to Vicks NyQuil Cough active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company, owner of the registered trademarks Vicks and NyQuil). Dextromethorphan HBr (cough suppressant). Doxylamine succinate (antihistamine). Relieves: cough; sneezing; runny nose. Alcohol 10%. Gluten free. Supervalu quality guaranteed. Questions or comments? 1-877-932-7948. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

    Identifier

    00041163491731

    SKU/UPC

    4116349173

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    20 ct

    Description

    Alka-Seltzer Plus® Cold & Cough Liquid Gels See new warning. Acetaminophen/ pain reliever-fever reducer. Chlorpheniramine maleate/antihistamine. Dextromethorphan Hbr/cough suppressant. Phenylephrine HCl/nasal decongestant. Cough. Nasal congestion. Runny nose. Headache & body ache. Sinus pressure. Bayer. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Does not contain aspirin. Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Nasal and sinus congestion. Sinus pressure. Cough. Sore throat. Runny nose. Sneezing. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500555353

    SKU/UPC

    1650055535

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    20ct

    Description

    Alka-Seltzer Plus® Severe Sinus Congestion & Cough Day/Night Liquid Gels. See new warning. Non drowsy day: Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Phenylephrine HCl/nasal decongestant. Nasal & sinus congestion. Sinus pressure. Headache & body ache. Cough. Night: Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine HCl/nasal decongestant. Sinus congestion & pressure. Headache & pain. Runny nose & sneezing. cough. Does not contain aspirin. Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer. Alka-Seltzer Plus® Severe Sinus Congestion & Cough Day Liquid Gels: Uses: Temporarily relieves these symptoms due to a cold or flu: Nasal congestion. Sinus congestion and pressure. Headache. Minor aches and pains. Cough. Sore throat. Helps clear nasal passages and shrinks swollen membranes. Temporarily reduces fever. Alka-Seltzer Plus® Severe Sinus Congestion & Cough Night Liquid Gels: Uses: Temporarily relieves these symptoms due to a cold or flu: Nasal congestion. Sinus congestion and pressure. Headache. Minor aches and pains. Cough. Sore throat. Runny nose. Sneezing. Helps clear nasal passages and shrinks swollen membranes. Temporarily reduces fever. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Alka-Seltzer Plus® Severe Sinus Congestion & Cough Day Liquid Gels: Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST).

    Identifier

    00016500555322

    SKU/UPC

    1650055532

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    12 oz

    Description

    Other Information: Each 30 ml dose cup contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Powerful nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Fast multi-symptom relief. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014268

    SKU/UPC

    32390001426

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    20 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: For ages 12+. Acetaminophen - Pain reliever/fever reducer. Dextromethorphan HBr - Cough suppressant. Guaifenesin - Expectorant. Phenylephrine HCl - Nasal decongestant. Relieves headache, fever & sore throat. Controls cough. Relieves nasal & chest congestion. Thins & loosens mucus. Maximum strength (per 4-hour dose). Read new information. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.mucinex.com. Made in England.

    Identifier

    00363824191201

    SKU/UPC

    36382419120

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    18 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit is opened or broken. Misc: Phenylephrine HCl tablets. Nasal decongestant. Sinus + nasal congestion. Sinus pressure. Non-drowsy. Formerly named Sudafed PE nasal decongestant. 1 pill/dose. The makers of the Sudafed family of products have been dedicated to reducing sinus pressure for over 50 years. Learn more about our full range of effective sinus products at Sudafed.com. sudafed.com. Does not contain pseudoephedrine. Questions or comments? Call 1-888-217-2117 (toll-free) or 215-273-8755 (collect). Active ingredient made in Germany.

    Identifier

    00300450581181

    SKU/UPC

    30045058118

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium 3 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit opened or broken. Misc: Acetaminophen, dextromethorphan HBr, phenylephrine HCl, guaifenesin. Pain reliever-fever reducer, cough suppressant, nasal decongestant, expectorant. For adults. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Mucus + chest congestion. See new warning. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text tycold3 to 87715. MSG & data rates may apply. Text help for help. Text stop for stop. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Made in Italy.

    Identifier

    00300450270269

    SKU/UPC

    30045027026

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    48 ct

    Description

    Other Information: (DayQuil Cold & Flu): Store at room temperature. (NyQuil Cold & Flu): Store at room temperature. Misc: Powerful relief day or night. (DayQuil Cold & Flu): 32 DayQuil LiquiCaps. Multi-Symptom Relief. Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. (NyQuil Cold & Flu): 16 NyQuil LiquiCaps. Nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com. Made in Canada.

    Identifier

    00323900014527

    SKU/UPC

    32390001452

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 oz

    Description

    Other Information: Each 30 ml contains: potassium 7 mg, sodium 45 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Chlorpheniramine Maleate, Dextromethorphan HBr. Alcohol free. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014343

    SKU/UPC

    32390001434

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit us broken. Misc: Pain reliever/fever reducer, nasal decongestant. Acetaminophen, phenylephrine HCl. Sinus. Sinus pressure + congestion. Sinus headache. Formerly named Sudafed PE sinus headache. Non-drowsy. Does not contain pseudoephedrine. The makers of the Sudafed family of products have been dedicated to reducing sinus pressure for over 50 years. Learn more about our full range of effective sinus products at Sudafed.com. Sudafed.com.

    Identifier

    00300450547248

    SKU/UPC

    30045054724

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    12 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 39 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Compare to the active ingredients of NyQuil; Compare to Vicks NyQuil active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company, owner of the registered trademarks Vicks and NyQuil). Acetaminophen (pain reliever/fever reducer). Dextromethorphan HBr (cough suppressant). Doxylamine succinate (antihistamine). Relieves: aches & fever; runny nose; sneezing; cough. Alcohol 10%. Gluten free. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

    Identifier

    00041163491755

    SKU/UPC

    4116349175

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    16 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C); avoid excessive heat. Misc: For ages 12+. Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Guaifenesin - expectorant. Phenylephrine HCl - nasal decongestant. Fast dissolving liquid gels! Maximum strength (Per 4-hour dose). Controls cough, thins & loosens mucus; relieves nasal & chest congestion; relieves headache & fever. Liquid gels (liquid filled capsules). New! Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Health. Hygiene. Home. www.mucinex.com. Made in China.

    Identifier

    00363824586168

    SKU/UPC

    36382458616

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    12 oz

    Description

    Other Information: Each 30 ml contains: sodium 92 mg. Store at room temperature and do not refrigerate. Misc: Nighttime relief. Acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Sneezing, runny nose. Cough. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900038158

    SKU/UPC

    32390003815

    Manufacturer

    P & G

    Brand

    NYQuil
  • Size

    8 fz

    Identifier

    00300450257086

    SKU/UPC

    30045025708

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Questions or comments? call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.Robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318736128

    SKU/UPC

    30031873612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    20 ct

    Description

    Other Information: Each tablet contains: sodium (464 mg); phenylketonurics (contains phenylalanine [9 mg per tablet]). Store at room temperature (59 - 86 degrees F). Misc: Compare to Alka-Seltzer Plus Cold active ingredients (This product is not manufactured, distributed or licensed by the maker of Alka-Seltzer Plus Cold). Aspirin (NSAID)(pain reliever/fever reducer), chlorpheniramine maleate (antihistamine), phenylephrine bitartrate (nasal decongestant). Fast relief of: nasal congestion; runny nose; sneezing; headache; sinus pain & pressure. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Gluten free. Made in USA.

    Identifier

    00041163405479

    SKU/UPC

    4116340547

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    4 oz

    Description

    Other Information: Each 10 ml Contains: sodium 5 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Phenylephrine HCl (nasal decongestant). Compare to Robitussin Multi-Symptom Cold active ingredients (This product is not manufactured or distributed by Pfizer, distributor of Robitussin Multi-Symptom Cold). Non-drowsy. Peak cold. Relieves: cough; nasal congestion; mucus. For ages 12 & over. Alcohol free. Gluten free. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00041163460225

    SKU/UPC

    4116346022

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    4 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12 & over. Guaifenesin (expectorant). Non-drowsy. Relieves: mucus; chest congestion. Alcohol free. Compare to Robitussin Mucus + Chest Congestion active ingredient (This product is not manufactured or distributed by Pfizer, distributor of Robitussin Mucus + Chest Congestion). Questions or comments? 1-877-932-7948. Gluten free. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalue-ourownbrands.com. Please have package available.

    Identifier

    00041163460195

    SKU/UPC

    4116346019

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    12 oz

    Description

    Other Information: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Powerful non-drowsy relief. Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Alcohol free. Non-drowsy. Fast multi-symptom relief. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014367

    SKU/UPC

    32390001436

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    6 ct

    Description

    Other Information: Each packet contains: potassium 10 mg, sodium 23 mg; phenylketonurics: contains phenylalanine 13 mg per packet; store at controlled room temperature 20 degrees-25 degrees C (68 degrees-77 degrees F. Protect product from heat and moisture. Misc: Acetaminophen - pain reliever/fever reducer. Diphenhydramine HCl - antihistamine/cough suppressant; phenylephrine HCl - nasal decongestant. Infused with chamomile & white tea flavors. Nasal congestion; sore throat pain; cough; headache; body ache; fever; runny nose; sneezing. Theraflu provides powerful relief from your severe cold and flu symptoms. Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Questions or comments? Call 1-855-328-5259.

    Identifier

    00300677918067

    SKU/UPC

    30067791806

    Manufacturer

    GlaxoSmithKline

    Brand

    Theraflu
  • Size

    24 oz

    Description

    Other Information: NyQuil Cold & Flu: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. DayQuil Cold & Flu: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Power relief day or night. DayQuil: Multi-symptom relief. Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. NyQuil: Nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Fast multi-symptom relief. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014794

    SKU/UPC

    32390001479

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Aches, fever & sore throat. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014398

    SKU/UPC

    32390001439

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium 4 mg. Store at room temperature. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr, guaifenesin. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Cough. Chest congestion. Non-drowsy. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900038097

    SKU/UPC

    32390003809

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    40 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin & 30 mg dextromethorphan HBr extended-release bi-layer tablets. 100% more than our 20 count. Controls cough. Thins and loosens mucus. Immediate and extended release. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit the web site www.mucinex.com. Made in England.

    Identifier

    00363824056401

    SKU/UPC

    36382405640

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    4 oz

    Description

    Dimetapp® Children's Cold & Cough Syrup Grape. Brompheniramine Maleate (Antihistamine). Dextromethorphan HBr (Cough Suppressant). Phenylephrine HCl (Nasal decongestant). Relieves nasal symptoms. Stuffy nose. Runny nose. Sneezing. Plus other symptoms. Itchy, watery eyes. Cough. For ages 6 yrs. & over. Alcohol free. Grape flavor. 4 fl oz (118 ml). Uses: Temporarily relieves cough due to minor throat and bronchial irritation occurring with a cold, and nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Temporarily relieves these symptoms due to hay fever (allergic rhinitis): Runny nose. Sneezing. Itchy, watery eyes. Itching of the nose or throat. Temporarily restores freer breathing through the nose. Dosage cup provided. We pledge to you that Dimetapp® products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp® products for your family. Parents: Learn about teen medicine abuse www.stopmedicineabuse.org. Other information: Each 10 ml contains: Sodium 6mg. Questions or Comments Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.dimetapp.com. © 2014 Pfizer Inc.

    Identifier

    00300312234132

    SKU/UPC

    30031223413

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Dimetapp
  • Size

    12 oz

    Description

    Other Information: Each Tablespoon Contains: sodium (25 mg). Store at room temperature. Misc: Guaifenesin, Dextromethorphan HBr. Expectorant. Cough suppressant. Maximum strength 4 hour formula. .

    Identifier

    00323900014381

    SKU/UPC

    32390001438

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    14 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: 1200 mg guaifenesin & 60 mg dextromethorphan HBr extended-release bi-layer tablets. Controls cough. Thins and loosens mucus. Immediate and extended release. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit the web site www.mucinex.com. Made in England.

    Identifier

    00363824072142

    SKU/UPC

    36382407214

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    10 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Read all warnings and directions before use. Keep carton. Misc: Ibuprofen and phenylephrine hydrochloride tablets 200 mg/10 mg pain reliever/fever reducer (NSAID) & nasal decongestant. Non-Drowsy Relief of: sinus pressure, nasal swelling & congestion, and headache. Contains: ibuprofen & phenylephrine. 1 pill dosage. Compare to Advil Congestion Relief active ingredients (This product is not manufactured or distributd by Pfizer Inc., distributor of Advil Congestion Relief). Supervalu quality guaranteed. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Gluten free.

    Identifier

    00041163495371

    SKU/UPC

    4116349537

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    4 oz

    Description

    Other Information: Each 10 ml Contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Compare to Robitussin Cough + Chest Congestion DM active ingredients (This product is not manufactured or distributed by Pfizer, distributor of Robitussin Cough + Chest Congestion DM). Non-drowsy. Peak cold. Relieves: cough; mucus. For ages 12 & over. Alcohol free. Gluten free. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00041163460218

    SKU/UPC

    4116346021

    Manufacturer

    Supervalu

    Brand

    Equaline